amanda (bambiblake007) wrote in vaginapagina,
amanda
bambiblake007
vaginapagina

Progesterone Rx

hi ya'll. 

a couple weeks ago, I went to my gyno bc I haven't had a period since Sept 2012. He gave me a 10 day dose of medicine for my progesterone. He said my period should start anywhere from day 7 to right after I finished my Rx. I assumed it'd start by day 2 of the end of the Rx soo I wasn't too worried about it. A week has passed so I called today to c wat I should do. The nurse took down my info but the dr never called me back -- he might call 1st thing in the morning, tho. 

I'm a lil concerned bc I feel very out of sorts today. And anytime I'm on a pill that has to do with my hormones (mostly BC) my sex-drive goes from 100% to 0. My husband doesnt seem to be worried about that bc tbh I'm the more sexual of the 2 of us, but it bothers me bc I dont like when my sex-drive is non-existent..and my body has been feeling PMS-y since I was 1st put on the progesterone Rx. I've felt bloated, irritable, emotional, etc. I was told that I'd feel PMS-y soo that doesn't bother me much, I just don't understand why my period hasn't arrived yet. I'm not pregnant, I had a pregnancy test done at my gyno office the day he prescribed the Rx to me. Today I feel soo run down && I feel like I could cry for days..Could the Rx be making my body feel out of sorts eventho I've not been taking the pills for a week now??

I'd appreciate any advice ya'll could give me. If anyone has taken meds to up their progesterone levels to induce a menstrual cycle, I'd appreciate any insight ya'll have. I am planning to talk to my gyno as soon as I can (either him calling me back or me making an appt) . Thnx.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments